# SDR MASA97202

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5563 - FLL-JAX - CREW NOTICED THE LEFT OVERWING EMERGENCY LIGHT INOP.  JAX MAINTENANCE REPAIRED A SHORTED WIRE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
